MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MILD DEVICE KIT; ARTHROSCOPE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MILD DEVICE KIT; ARTHROSCOPE
Catalog Number MDK-0001
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Numbness (2415)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the procedure, the patient is complaining of numbness from knee to feet.Patient is unable to stand upright nor walk.Per sales representative, there was no alleged device issue during procedure.
 
Event or Problem Description
After attempting to gather more information abut the follow reported, we were unable to determine if any of this was completed.Per sales representative, there was no alleged device issue during procedure.
 
Additional Manufacturer Narrative
We did not receive any further information from the customer on what occurred after the procedure.There were no allegations of any device malfunction by the customer either.

Brand Name
MILD DEVICE KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21800040
Report Number3015967359-2025-00600
Device Sequence Number8249453
Product Code HRX
UDI-Device Identifier07613327298611
UDI-Public(01)07613327298611
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMDK-0001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown